# SDR DL76L954522

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Oversize Holes
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF NEW I/B FWD TRUNNION ATTACH FITTING, SOME FASTENERS REQUIRED OVERSIZING TO ALIGN THE EXISTING HOLES IN THE REAR SPAR WITH THE NEW HOLES IN THE FITTING, PER DL ERA 272115-14.
